Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2009 | 2006
Number of items: 2.

2009

Lunn, DJ; Best, N; Whittaker, JC; (2009) Generic reversible jump MCMC using graphical models. Statistics and computing, 19 (4). pp. 395-408. ISSN 0960-3174 DOI: 10.1007/s11222-008-9100-0 Full text not available from this repository.

2006

Gibson, GJ; Otten, W; Filipe, JAN; Cook, A; Marion, G; Gilligan, CA; (2006) Bayesian estimation for percolation models of disease spread in plant populations. Statistics and computing, 16 (4). pp. 391-402. ISSN 0960-3174 DOI: 10.1007/s11222-006-0019-z Full text not available from this repository.

This list was generated on Fri Apr 28 18:50:45 2017 BST.